Paracetamol SYRUP

Paracetamol SYRUP


COMPOSITION:
Each 5ml of product contains
Paracetamol BP 125mg.

PACK SIZE:
60ml

PROMOTIONAL CATEGORY:
Over the counter medicine

INDICATION:
For fast relief of pains and feverish conditions.

Open chat
Need Help?